# SDR CA070809002

- Difficulty date: August 9, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 14,319 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: ADI79990021A
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR ACTUATOR SENT IN TO HAVE SEALS REPLACE DO TO UNIT BECAUSE IT WAS SITTING ON SHELF FOR 6 YEARS. ACTUATOR WAS OVERHAULED AND HAD NEVER BEEN USED. UNIT WAS DISASSEMBLED TO REPLACE SEALS AND INTERIOR OF CYLINDER WAS SCORED AND A SPRING BROKEN. ACTUATOR HAS BEEN SENT BACK FOR OVERHAUL.
